# SDR QXEA2012051900388

- Difficulty date: May 19, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 26,839 hours, 28,065 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 4 FLAP TRACK HAS AN AREA OF COATING MISSING ON INBD SIDE ROLLER RUNNING SURFACES.  AREA HAS BEEN PREVIOUSLY BLENDED - NO SHARP EDGES OR LOOSE MATERIAL NOTED.  MEASURED DAMAGE ALLOWED IAW RD 8/4-57-1238.  MIN REMAINING THICKNESS .153, CONFIRMED CRACK FREE REF NTM 51-00-04-910-801 PT 1 AND 51-00-06-910-801 PT 1.  DAMAGE AREA IS WITH IN LIMITS IAW RD 8/4-57-1238.
